# SDR QXEA2012030200196

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 26,005 hours, 27,208 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 FLAP TRACK MISSING TUNGSTEN COATING ON AFT END OF TOP TRACK, UPPER FLANGE.  COMPLIED WITH RD 8//4-57-1771.
